# SDR 04FDEA02714

- Difficulty date: September 11, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 31,058 hours, 25,954 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Poppet Valve
- Condition: Tripped
- Location: Mlg Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O YYC, ATTEMPTED TO RAISE GEAR, UNABLE TO THE  INTERLOCK POS, LT GEAR PITCH DAMPENER POPPET EXTENDED.  REQUIRE PITCH DAMPENER CPN 3212339  DAMPER.  LT GEAR PITCH DAMPER REPLACED PER AMM 32-11-15-4.  R/I FROM FACT  PREMATURE REMOVAL/INSTALLATION  OFF MFG D22127000-5, ON MFG D22127000-5.
